Different Colors On The Face Like Tinea Versicolor?
. want to ask . . HusbandQ now there is a color difference on the face.. like tinea versicolor but not itchy and scaly.. is it still tinea versicolor or what? And what is the good medicine?
Hi Tya, thanks for asking on HealthReplies.com
What do you mean by changes in skin color to become whiter on some parts of the face? so it looks like "striped"?. If you mean that, then this can be caused by several things, one of which is tinea versicolor / fungal infection. Here are some other causes that can cause similar complaints, including:
Vitiligo Use of certain medications / face creams Fungal infection / tinea versicolor Melasma lentigo We can't say for sure whether it's tinea versicolor or not if we don't do a direct examination, and each cause has a different treatment. You can read about some of the conditions that can cause this in the link we provided above. Meanwhile, your husband should keep his face clean, avoid excessive sun exposure, avoid using face creams without a prescription/advice from a doctor, avoid scratching/touching when hands are dirty. We recommend that you take your husband to see a dermatologist for further examination and treatment, considering that the face has a high aesthetic value. So much information that we can convey, may be useful. Regards, Dr. Prasetyo